Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 41, NWS Topeka, KS

September 11, 2008Cloud County, Kansas

NWS Topeka, KS issued this flash flood warning at Sep 11, 2008, 8:52 PM CDT for Cloud County, Kansas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2008, 8:52 PM CDT (01:52 UTC)
Expired
Sep 11, 2008, 11:45 PM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Cloud County, KS

The radar

The Grand Island radar (KUEX), 109 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 8:54 PM CDTHEAVY RAIN 0.756 N Glasco, KSMEASURED RAINFALL OCCURRED IN 30 TO 35 MINUTES.
Sep 11, 9:27 PM CDTFLASH FLOODConcordia, KSREPORTED STREET FLOODING IN CONCORDIA WITH WATER COVERING THE STREETS UP TO THE CROWN. DEPTH OF RUNNING WATER ESTIMATED AROUND 5 INCHES DEEP.
Sep 11, 9:45 PM CDTHEAVY RAIN 1.55 Sse Concordia, KS1.50 INCHES IN 90 MINUTES
Sep 11, 10:10 PM CDTHEAVY RAIN 4.11 Wsw Concordia, KSTRAINED SPOTTER IN CONCORDIA MEASURED 4.10 INCHES
Sep 11, 10:13 PM CDTHEAVY RAIN 2.46 N Glasco, KS
Sep 11, 10:22 PM CDTHEAVY RAIN 3.52Concordia, KSCO-OP OBSERVER REPORTED 3.52 INCHES OF RAINFALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 120152
FFWTOP
KSC029-120445-
/O.NEW.KTOP.FF.W.0041.080912T0152Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
852 PM CDT THU SEP 11 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLOUD COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 843 PM CDT...TRAINED WEATHER SPOTTERS ON THE WEST SIDE OF       
  CONCORDIA REPORTED VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE     
  WARNED AREA...WHICH PRODUCED 2.3 INCHES OF RAINFALL IN THE PAST    
  HOUR. NATIONAL WEATHER SERVICE RADAR INDICATES TORRENTIAL RAINFALL 
  WILL CONTINUE FOR AT LEAST THE NEXT HOUR...AND LOCATION COULD      
  RECEIVE UP TO 4 INCHES OF RAIN BEFORE IT ENDS.

* LOCATIONS IMPACTED INCLUDE...
  AURORA...
  CLYDE...
  CONCORDIA...
  GLASCO...
  JAMESTOWN...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
      3930 9793

$$
3 follow-up statements
000 
WGUS73 KTOP 120254
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
954 PM CDT THU SEP 11 2008

KSC029-120445-
/O.CON.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
954 PM CDT THU SEP 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
CLOUD COUNTY...

AT 947 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT 
TORRENTIAL RAINFALL OVER THE WARNED AREA. NATIONAL WEATHER SERVICE 
DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN HAS ALREADY 
FALLEN WITH ANOTHER INCH POSSIBLE THROUGH 11 PM. FLASH FLOODING IS 
LIKELY ON THE WOLF AND BUFFALO CREEKS...AS WELL AS SMALL STREAM AND 
CREEKS AROUND CONCORDIA.

LOCATIONS IMPACTED INCLUDE...
AURORA...CLYDE...CONCORDIA...GLASCO AND JAMESTOWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
      3930 9793

$$
000 
WGUS73 KTOP 120346
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT THU SEP 11 2008

KSC029-120445-
/O.CON.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
1046 PM CDT THU SEP 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
CLOUD COUNTY...

AT 1039 PM CDT...TRAINED WEATHER SPOTTERS REPORTED WIDESPREAD 2 TO 4 
INCHES OF RAINFALL HAS FALLEN OVER NORTHERN AND WESTERN CLOUD 
COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO SHOW 
LIGHT TO MODERATE RAIN FALLING OVER THE AREA. 

LOCATIONS IMPACTED INCLUDE...
AURORA...CLYDE...CONCORDIA...GLASCO AND JAMESTOWN.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO 
CROSS FLOWING WATER IN A CAR OR ON FOOT...ESPECIALLY AT NIGHT WHEN 
IT IS HARDER TO SEE HOW DEEP OR HOW FAST THE WATER IS FLOWING. 

LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
      3930 9793

$$
000 
WGUS73 KTOP 120446
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU SEP 11 2008

KSC029-120450-
/O.EXP.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
1146 PM CDT THU SEP 11 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT FOR CLOUD
COUNTY...

AT 1140 PM CDT...VERY HEAVY RAINFALL THAT PROMPTED THE WARNING HAD 
MOVED TO THE EAST OF THE AREA. FLASH FLOODING IS NO LONGER OCCURRING 
AND RUNOFF FROM THE SHOWERS AND THUNDERSTORMS CONTINUES TO RECEDE. 
THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT. 

PERIODS OF LIGHT TO MODERATE RAINFALL CONTINUES AND WILL REMAIN 
POSSIBLE DURING THE OVERNIGHT HOURS ALTHOUGH THE EXTREME RAINFALL 
RATES EXPERIENCED EARLIER ARE NOT ANTICIPATED WITH THIS CURRENT 
ACTIVITY.

LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
      3930 9793

$$

BLAIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 7:02 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Sep 11, 7:02 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT THU SEP 11 2008

.UPDATE...

UPDATED FOR 00 UTC AVIATION...

&&

.AVIATION...

CEILINGS HAVE BEEN VFR TO MVFR OVER THE PAST SEVERAL HOURS. AS THE
EVENING CONTINUES...EXPECT MVFR CONDITIONS TO DOMINATE. POSSIBLE
TO SEE IFR CONDITIONS DURING PERIODS OF MODERATE RAINFALL.
FORECAST CONTINUES AN EXTENDED DURATION OF PERIODS OF RAINFALL
DURING THE TAF FORECAST...SO EXPECT MAINLY MVFR CONDITIONS THROUGH
SATURDAY EVENING WITH IFR POSSIBLE IN HEAVIER ACTIVITY. BLAIR

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT THU SEP 11 2008/

DISCUSSION...

PLENTY OF SENSIBLE WX TO HANDLE OVER THE NEXT 24 HOURS. MRNG UPPR
AIR ANLYS INDCD SW FLOW ACRS THE PLAINS WITH TWO MAIN UPSTRM SHRTWV
TROFS AND ASSOCIATED SPEED MAXIMA. THE FIRST WAS FM THE WRN DAKOTAS
INTO UT AND THE SECOND WAS OVR SRN CA. SIG LO TO MID LVL MOISTURE
CONTD TO STREAM NWD TODAY...BOTH FM THE GULF OF MEXICO AND FROM
TROPICAL DEPRESSION LOWELL IN THE GULF OF CA. THIS WAS LEADING TO
AREAS OF SHOWERS MOVING ACRS THE SE CWA THIS AFTN. IN ADDITION...A
CDFNT ASSOCIATED WITH THE NRN STRM WAVE WAS SLOWLY MOVG SWD THRU
NEB/IA THI AFTN.

ALTHOUGH THIS PRECIP TREND IS EXPECTED TO CONT TONIGHT...THERE ARE
SOME SIG DIFFERENCES IN THE MODELS AS FAR AS QPF FOR TONIGHT WITH
THE GFS INDCG HIGHER AMOUNTS THAN THE NAM BY 12Z FRI. THE GFS SEEMS
TO BE KEYING IN ON A DEVELOPING MID LVL PV ANOMALY OVR WRN OK THIS
AFTN...WHICH IT DEEPENS AND LIFTS NEWD THRU THE NIGHT. THIS CREATES
A MUCH STRONGER MOISTURE ADVECTION ARND THE ANOMALY INTO ERN KS AND
ALSO MORE CONVECTIVE PRECIP. LOOKING AT THE AREA VADS THIS AFTN ACRS
THE SRN PLAINS...AS WELL AS THE SURFACE PRES ANLYS...THE GFS SEEMS
TO BE OVERDONE WITH DEVELOPING THIS ANOMALY. THUS HAVE DECIDED TO GO
WITH MORE OF A NAM LOOK THRU THE FIRST 18 HRS OF THE FORECAST.

ALTHOUGH GOING CLOSER TO THE NAM WILL CUT DOWN ON OUR QPF FORECAST
FOR TONIGHT...WE ARE STILL EXPECTING WIDESPREAD RAIN ACRS THE CNTRL
AND SRN CWA. THIS RAIN WILL BE ASSOCIATED WITH PERSISTENT...BUT
GENERALLY WEAK ISENTROPIC LIFT WITHIN THIS BROAD TROPICAL PLUME.
THUS RAINFALL OF AN INCH OR MORE IS LIKELY OVERNIGHT IN THE SRN
CWA...BUT GIVEN THE DRY CONDITIONS OF LATE AND THE INTENSITY OF THE
RAIN...FLOODING IS GENERALLY NOT EXPECTED TONIGHT. GIVEN THE FLOOD
WATCH IS ALREADY OUT AND WE ARE GOING TO SEE RAIN OVER THE NEXT 12
HRS...WILL LET THINGS RIDE AS IS...BUT JUST TONE DOWN THE WORDING
WITH THIS PACKAGE. WILL CONT TO HIT POPS HARD THOUGH IN THE SE CWA
FOR TNGHT. WL ALSO HAVE SOME LIKELY POPS IN THE NW THRU 06Z FOR
PRECIP EXPECTED TO DVLP NR THE FNT. THIS PRECIP IS LIKELY TO WEAKEN
OR BECOME INCREASINGLY ISO THRU THE NIGHT.

UPPR LVL JET ANALYZED UPSTRM OF THE TROF AXIS IS EXPECTED TO ROUND
THE BASE OF THE TROF TONIGHT AND START TO EJECT OUT ON THE PLAINS ON
FRI. THIS IS LIKELY TO PROVIDE A VERY FAVORABLE LARGE-SCALE SUPPORT
FOR ASCENT ACRS THE CWA. THUS PRECIPITATION IS EXPECTED TO CONT THRU
THE DAY ON FRI AS THE LO LVL WAA INCREASES. HAVE INCREASED POPS
INTO THE CAT RANGE ACRS A GOOD PART OF THE FA. FLOODING THREAT ALSO
APPEARS GENERALLY LO DURING THE DAY ON FRI AS HEAVY RAINFALL AGAIN
NOT LIKELY...BUT AGAIN ANOTHER HALF TO ONE INCH WILL BE POSSIBLE.
THUS WL CONT WITH THE FLOOD WATCH THRU FRI.  BOUSTEAD

FRIDAY NIGHT AND SATURDAY...850 FRONT AND ZONE OF MOISTURE
CONVERGENCE CONTINUES ACROSS THE NORTHERN CWA AND MAY EVEN LIFT
SLIGHTLY BACK TO THE NORTH IN RESPONSE TO SHORTWAVE TROUGH OVER THE
ROCKIES ADVANCING INTO THE HIGH PLAINS. WITH SUBTROPICAL IN PLACE
THIS MAY SHIFT THE HEAVIEST RAINFALL OVERNIGHT AND INTO SATURDAY
ACROSS THE NORTHWEST HALF OF THE CWA...INCLUDING AT LEAST THE
NORTHERN PORTIONS OF THE FLOOD WATCH...BUT MAY ALSO PROVIDE A BREAK
FROM THE HEAVIER RAINFALL ACROSS THE EAST CENTRAL FRIDAY NIGHT. WITH
PRECIPITABLE WATER VALUES AT OR ABOVE 2 INCHES...CONFIDENCE IN THE
SOUTHEAST CWA NOT GETTING ADDITIONAL HIGHER QPF IS NOT HIGH ENOUGH
TO CANCEL THE FLOOD WATCH FOR THAT AREA FRIDAY NIGHT...SO WILL KEEP
FLOOD WATCH GOING AS IS THROUGH FRIDAY NIGHT. AS THE WAVE LIFTS OUT
INTO THE CENTRAL PLAINS SATURDAY...AREA OF HEAVIER RAINFALL OVER THE
NORTHWEST CWA WILL LIKELY SHIFT SOUTHEAST ACROSS THE REMAINDER OF
THE CWA INTO THE AFTERNOON AS 850 AND REINFORCING SFC FRONTS MOVE
SOUTHEAST THROUGH THE DAY AND BEGIN TO USHER IN DRIER AIR ACROSS THE
NORTH CENTRAL. THIS SHORT WAVE WILL ALSO HELP TO PICK UP THE
REMNANTS OF IKE AND LIFT IT NORTHEAST INTO THE OZARK REGION. CLOUDS
AND PRECIP WILL LIMIT HIGHS TO MAINLY THE MIDDLE 70S ON SATURDAY.

MODELS STILL FOCUSING HIGHER QPF AMOUNTS TO THE SOUTH OF THE
CWA...BUT AREAS SOUTH OF I 35 MAY STILL RECEIVE ANOTHER HALF TO
LOCALLY AN INCH AND A HALF OF RAINFALL SATURDAY NIGHT INTO SUNDAY
MORNING. HOWEVER...ONLY A MINOR CHANGE IN THE TRACK OF THE REMNANTS
WOULD MAKE A BIG DIFFERENCE IN RAINFALL AMOUNTS...AND ANY FLOODING
POTENTIAL THIS AREA INTO SUNDAY WILL NEED TO BE DECIDED IN LATER
SHIFTS WHEN THE TRACK OF THE REMNANTS OF IKE ARE HIGHER. ALL IN
ALL...WITH GO WITH TOTAL QPF AMOUNTS ACROSS THE CWA THROUGH SUNDAY
FROM NEAR AN INCH IN THE BELLEVILLE AREA TO 3 TO 4 INCH RANGE MAINLY
ALONG AND SOUTH OF AN ABILENE TO HIAWATHA LINE...WITH THE HIGHER
AMOUNTS NEAR 4 INCHES IN THE BURLINGTON AND GARNETT AREAS.

BEYOND SUNDAY NIGHT...WENT WITH A DRY FCST ON THROUGH THURSDAY AS
RIDGING ALOFT BUILDS OVER THE REGION AND TEMPS GRADUALLY WARM
FROM THE LOWER 70S BEHIND THE FRONT SUNDAY TO THE LOWER 80S MOST
AREAS BY WEDNESDAY AND THURSDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FROM 1 AM FRIDAY TO 7 AM SATURDAY FOR KSZ026-KSZ037-
KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&
Hazardous weather outlook, Sep 11, 4:26 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
426 PM CDT THU SEP 11 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-122130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
426 PM CDT THU SEP 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY
THUNDERSTORMS. HOWEVER...A MORE WIDESPREAD AREA OF MODERATE
RAIN WILL BE POSSIBLE ALONG AND SOUTH OF THE I 70 CORRIDOR.
THEREFORE A FLOOD WATCH HAS BEEN ISSUED FROM LATER TONIGHT INTO
SATURDAY MORNING FOR MUCH THIS AREA. LOCALIZED FLOODING OF SMALL
STREAMS...CREEKS AND LOW LYING AREAS WOULD BE THE PRIMARY CONCERN
TONIGHT IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FLOOD WATCH CONTINUES INTO EARLY SATURDAY MORNING...AS
SEVERAL PERIODS OF MODERATE RAINFALL ARE POSSIBLE ACROSS THAT
AREA.

RAIN CHANCES WILL DECREASE BY LATE SATURDAY AFTERNOON ACROSS
THE NORTH CENTRAL AREAS. RAIN MAY CONTINUE TO THE SOUTH AND EAST
INTO MUCH OF NORTHEAST AND EAST CENTRAL AREAS INTO SUNDAY AS THE
CENTER OF THE REMNANTS OF HURRICANE IKE PASS TO THE SOUTH AND EAST
OF THE AREA. ADDITIONAL MODERATE AMOUNTS OF RAINFALL MAY OCCUR IN
THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

In the hours before

Local storm report, Sep 11, 8:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
849 PM CDT THU SEP 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HEAVY RAIN       1 W CONCORDIA           39.57N 97.68W
09/11/2008  M2.30 INCH       CLOUD              KS   TRAINED SPOTTER

            2.30 INCHES OF RAINFALL MEASURED WITHIN THE PAST HOUR ON
            THE WEST SIDE OF CONCORDIA

&&

SBLAIR

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:00 PM CDTAreal Flood AdvisoryTOPCloud, Republic2 hr
Sep 11, 10:40 PM CDTAreal Flood AdvisoryTOPClay, Cloud, Ottawa110 min
Sep 12, 5:18 AM CDTAreal Flood WarningTOPAnderson, Coffey, Lyon4 hr
Sep 12, 8:59 AM CDTFlash Flood WarningTOPLyon4 hr
Sep 12, 9:03 AM CDTAreal Flood WarningTOPAnderson, Coffey6 hr
Sep 12, 9:15 AM CDTRiver Flood WarningTOPCloud29 hr
Sep 12, 9:56 AM CDTRiver Flood WarningTOPFranklin3 days
Sep 12, 9:56 AM CDTRiver Flood WarningTOPAnderson, Franklin57 hr
Sep 12, 10:45 AM CDTAreal Flood AdvisoryTOPDouglas, Jackson, Jefferson, Shawnee2 hr
Sep 12, 10:55 AM CDTAreal Flood WarningTOPOsage2 hr
Sep 12, 11:12 AM CDTAreal Flood AdvisoryTOPDickinson, Geary, Morris, Pottawatomie, Riley2 hr
Sep 12, 12:59 PM CDTAreal Flood WarningTOPLyon2 hr
Sep 12, 2:10 PM CDTRiver Flood WarningTOPLyon5 days
Sep 12, 2:10 PM CDTRiver Flood WarningTOPCoffey, Lyon6 days
Sep 12, 2:17 PM CDTRiver Flood WarningTOPClay24 hr
Sep 12, 2:42 PM CDTRiver Flood WarningTOPFranklin, Osage54 hr
Sep 12, 3:01 PM CDTAreal Flood AdvisoryTOPBrown119 min
Sep 12, 3:43 PM CDTAreal Flood WarningTOPLyon3 hr
Sep 12, 4:11 PM CDTAreal Flood WarningTOPCoffey, Douglas, Franklin, Osage12 hr
Sep 12, 4:27 PM CDTTornado WarningTOPDouglas48 min
Sep 12, 5:14 PM CDTTornado WarningTOPDouglas28 min
Sep 12, 5:34 PM CDTAreal Flood WarningTOPJefferson3 hr
Sep 12, 6:29 PM CDTAreal Flood WarningTOPLyon3 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.